# SDR WX0A2015092272883

- Difficulty date: September 15, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,218 hours, 31,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910141125
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN IS CRACKED AT FWD LATCH.  REPAIRED AFT CARGO DOOR AT FWD LATCH IAW SRM 52-03 FIG 14.
